Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Local Gevrey and quasi-analytic hypoellipticity for $\square_b$


Author: David S. Tartakoff
Journal: Bull. Amer. Math. Soc. 82 (1976), 740-742
MSC (1970): Primary 32F10, 35H05
DOI: https://doi.org/10.1090/S0002-9904-1976-14141-9
MathSciNet review: 0410810
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 32F10, 35H05

Retrieve articles in all journals with MSC (1970): 32F10, 35H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14141-9